MAUDE Adverse Event Report: ARDEN HILLS, MN PERIVAC PERICARDIOCENTESIS KITS; WIRE, GUIDE, CATHETER

ARDEN HILLS, MN PERIVAC PERICARDIOCENTESIS KITS; WIRE, GUIDE, CATHETER
Model Number M00443051
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 07/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is indicated that the device will not be retuned to the manufacturer for evaluation.If any further relevant information is obtained a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that during an procedure involving a perivac pericardiocentesis kit, the patient experienced complications (unspecified).The physician was unsure if the complications were related to the device or the procedure.The device was discarded and the physician declined further follow-up.

Brand Name
PERIVAC PERICARDIOCENTESIS KITS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ARDEN HILLS, MN
4100 hamline avenue
st. paul MN 55112
MDR Report Key7717705
Report Number2134265-2018-06819
Device Sequence Number11029095
Product Code DQX
UDI-Device Identifier08714729333234
UDI-Public08714729333234
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K032050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00443051
Device Catalogue Number4305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;